# SDR SIMA201136317

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N820
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 234,752 hours, 20,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEL 33-30, NR 3 EMERGENCY FLOOR PROXIMITY STRIP INOP REF AML 3139119.  REMOVED AND REPLACED NR 3 EMER FLOOR PROX STRIP IAW EMB AMM 33-50-12.  OPS CHECK GOOD.  MEL ITEM RESTORED.
